New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mckinney
New Member


Date Joined Jul 2007
Total Posts : 1
   Posted 7/18/2007 7:57 PM (GMT -6)   
I am a mom of 5 who suffers from low anxiety, I take 0.5 mg of klonopin and then a paxil a day.  I forget what the dosage of paxil is.   But this right now is not my trouble.
 
My daughter is 17 and has just learned that she is pregnant.  She found out on the 4th of July.  I went to my cabinet to get my medicine this evening and noticed that my klonopin was low, I asked all the kids about it, after a brief argument with them my daughter admitted she took 7 or 8 and put them in her soda about an hour ago.  She said she is having no side effects and will not let me take her to the hospital.  Is this dangerous for her?  Since she dissolved them, may it have "watered them down?"  Please, if any one knows of anything, or something I should watch for, PLEASE PLEASE let me know.
 
Thank you.

gemini kiwi
Veteran Member


Date Joined Nov 2006
Total Posts : 1136
   Posted 7/18/2007 8:12 PM (GMT -6)   
On gosh, taking that many she is obviously trying to overdose, please get medical attention for her now.
gemini kiwi

TammyGrl0528
Veteran Member


Date Joined Jun 2007
Total Posts : 1345
   Posted 7/18/2007 8:39 PM (GMT -6)   
I would definately recommmend medical attention immediately. Especially with her being pregnant!!! I am sorry you are going through this. Please update us when you know more.

BEST WISHES
Dealing with panic and anxiety for 8 years off and on...right now more on than off.  Major health anxiety as well!
 
New found issues with agoraphobia...working on that too.
 
I am NOT weak, I am just down right now.  I am doing what it takes to get my life back!!!
 
Best Wishes to all...Tammy


debaser
Veteran Member


Date Joined Nov 2006
Total Posts : 1745
   Posted 7/18/2007 8:43 PM (GMT -6)   
Call poison control immediately anytime something like this happens. I'd guess that 3.5 mg Klonopin would just knock her out for a good while, but you should obviously call poison control and ask them.

Dissolving them in soda won't make a difference if she drank the whole soda. This could potentially be bad for her fetus, and if you don't mind me speaking very frankly, she probably knows that.

In any event, I think something like this would warrant psychiatric care of some kind.
My Brain: My friend, My enemy: A blog to chronicle my attempt to recover from anxiety/panic disorder
anxietypanicdisorder.blogspot.com/


olivia of course
Veteran Member


Date Joined Jul 2006
Total Posts : 1523
   Posted 7/18/2007 8:44 PM (GMT -6)   
I agree, this needs immediate attention, especially since she is pregnant.  I would also keep your meds away from where the kids can access them in the future (when you get a chance).


~~~  Olivia  ~~~
Moderator, Bipolar

Dx:
 
Bipolar 1,  PTSD,  Anxiety/Panic Disorder
Support HealingWell:  http://www.healingwell.com/donate

"Don't let your yesterday, ruin your today"


gemini kiwi
Veteran Member


Date Joined Nov 2006
Total Posts : 1136
   Posted 7/18/2007 8:53 PM (GMT -6)   
Hey thanks peeps, for the other posts, I was passing through from the Crohn's list and saw it, I'm in New Zealand, it was lunchtime, so I didn't have a clue what time it was in the States, and wondered if it was the middle of the night and if anyone would see her post at all.. I'll be checking back to know how it all turns out. My thoughts are with you both,
gemini kiwi

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 7/19/2007 8:54 AM (GMT -6)   

I agree with the good advice posted by all and I too believe your daughter needs to be seen by a physician re this "taking of the pills"

I am sorry this happened to you and I will be waiting to hear how all turns out.

Gentle Hugs


Respectfully
Kitt
 
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*

Dx: Anxiety/Panic, Depression 
______________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 7/19/2007 9:17 AM (GMT -6)   
Dissolving them makes them go to bloodstream FASTER....just like if you put under tongue

PLEASE PLEASE keep us informed
My thoughts and prayers are with you and I hope all is going to be okay

She does sound like she needs some help for sure ..........

God Bless.....N Protect that wee Babe .....you and your daughter as well ........

Getting her to hospital and Professionals is PARAMOUNT ........DO not feel guilty this is NOT your fault ........

 

Luvs

LYN


    Contribute today to support Healing Well Forums...Donate @
 
Moderator for Anxiety /Panic
Moderator for Alzheimer's
Co Moderator for Crohns Disease 
 
 DX with Crohns, Pyoderma Gangrenosum,Anxiety /Panic
 
 Your Mind is like a Parachute...Works better when IT IS Open
 
 Be Thankful for the Difficult times..During those times we GROW
 
             EMPATHY is Always Better than APATHY
 
 Walk With Us We Will Take your Hand .......
 
  
                                  

Post Edited (Howlyncat) : 7/19/2007 8:18:26 AM (GMT-6)

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 01, 2016 8:47 AM (GMT -6)
There are a total of 2,697,072 posts in 297,711 threads.
View Active Threads


Who's Online
This forum has 152334 registered members. Please welcome our newest member, Hils53.
306 Guest(s), 5 Registered Member(s) are currently online.  Details
Smeadley, AK, Lynnwood, Aimzee, Myself 09


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer